# SDR SWAA2015042038717

- Difficulty date: April 7, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 57,379 hours, 33,472 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD AFT FLAP INBD LOWER CORNER DELAMINATED.  REPAIRED AFT FLAP IAW SRM.
